Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax Weight Loss Advice?????

Posted by Nycole on July 12, 2003, at 23:59:24

In reply to Re: Topamax Weight Loss Advice????? Nycole, posted by galkeepinon on July 11, 2003, at 21:17:18

Gal,
Do you think the "loss of motivation" to do things and be in social setting, etc. is from the Topamax?? I just thought it was from my depression and I was hoping the Topamax was going to eventually make it better. I wasn't really thinking it might be caused by the Topamax. Had you heard that was a side effect?? I've sure had all the other side effects, that's for sure. Before I started Topamax, my biggest addiction in the world was Pepsi Cola and boy did Topamax ruin that for me!! I miss it so much!! But if the weight loss thing comes through and I continue to get better with the depression it will be worth it. I do still have quite a ways to go with the depression. But I know I have to be patient. I am on 150 mg. a day right now and 300 of Effexor. How are you doing on the Effexor?? Any side effects? You shouldn't have any...it's a good drug.

Nycole


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nycole thread:50878
URL: http://www.dr-bob.org/babble/20030708/msgs/241358.html